# SDR SWAA2023051226344

- Difficulty date: April 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,522 hours, 9,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Worn
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK ENTRY FLOOR SKIN PANEL AREAS WORN BETWEEN STA 259 & 270 ;LBL-5 AND RBL-3<[01] ACCOMPLISHED EA M-21-153-00734;[02] VERIFIED STEP 1;[03] ADDED FAILURE TYPE AND MAJOR REPAIR VALUE UNDER REPAIR TYPE MEASUREMENT AT THE REQUEST OF REGULATORY AFFAIRS.;[04] CERTIFIED
